# SDR SWAA2020011340420

- Difficulty date: December 16, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #5 INSPAR RIB ASSEMBLY STA. 129.50, #4 STIFFENER CRACKED AT LOWER ENDS.   / REPAIRED #4 VERTICAL STIFFENERS IAW SRM, DWG, AND AMM.
